MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-325-10-K
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns system remains implanted and programmed for use.
 
Event or Problem Description
The patient has a pre-implant history of non-epileptic events with bilateral sensory phenomena with no electrographic correlate seen on recorded ecogs after implant with the rns system.The symptoms progressed post-implant from bilateral sensory symptoms to distal left hand weakness which spread to involve the entire arm.Due to the progression of the symptoms, the patient presented at the emergency department where a head ct was performed that identified an intraparenchymal hemorrhage located adjacent to the unconnected strip lead.Multiple mris were performed 11/1/2020- 11/4/2020 which indicated a change in location of the unconnected strip lead since initial implant.On 11/05/2020 the patient was taken to the or for surgical evacuation of the hemorrhage and removal of the unconnected strip lead.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key10953128
Report Number3004426659-2020-00060
Device Sequence Number19641011
Product Code PFN
UDI-Device Identifier00855547005069
UDI-Public010085554700506917210109
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCL-325-10-K
Device Catalogue Number1007609
Device Lot Number25264-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age17 YR